Best childrens acetaminophen. Reviews July, 2020

Wellness Basics Children's Pain & Fever Relief Acetaminophen Dye-Free Liquid, Grape, 4 Fluid Ounce

Search only Wellness Basics brand name

Wellness Basics Children's Pain & Fever Relief Acetaminophen Dye-Free Liquid, Grape, 4 Fluid Ounce

Current price: 4.54 USD


Order at Amazon


Height: 5 Inches

Length: 2 Inches

Width: 2 Inches

Weight: 0.38 Pounds

  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever

More Info

Little Remedies Children's Fever & Pain Reliever with Acetaminophen | Grape | 4 FL OZ

Search only Little Remedies brand name

Little Remedies Children's Fever & Pain Reliever with Acetaminophen | Grape | 4 FL OZ

Current price: 8.12 USD


Order at Amazon


Height: 4 Inches

Length: 6 Inches

Width: 4 Inches

  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • Natural Grape flavor; 4 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for your children ages 2 11
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache

More Info

Little Remedies Infant Fever & Pain Reliever | Natural Berry Flavor | 2 FL OZ | 2 Pack

Search only Little Remedies brand name

Little Remedies Infant Fever & Pain Reliever | Natural Berry Flavor | 2 FL OZ | 2 Pack

Current price: 11.99 USD

Saving: $1.00 (8%)


Order at Amazon


Height: 4.13 Inches

Length: 1.56 Inches

Width: 4.5 Inches

Weight: 0.4 Pounds

  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • Natural Grape flavor; 4 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for your children ages 2 11
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ; 2 pack
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache

More Info

Little Remedies Infant Fever & Pain Reliever | Natural Berry Flavor | 2 FL OZ

Search only Little Remedies brand name

Little Remedies Infant Fever & Pain Reliever | Natural Berry Flavor | 2 FL OZ

Current price: 5.24 USD

Saving: $2.25 (30%)


Order at Amazon


Height: 4 Inches

Length: 6 Inches

Width: 4 Inches

Weight: 0.2 Pounds

  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • Natural Grape flavor; 4 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for your children ages 2 11
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ; 2 pack
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache

More Info

Tylenol Children's Pain Reliever/fever Reducer Oral Suspension Liquid, Cherry Flavor 4 Oz (Pack of 2)

Search only Tylenol brand name

Tylenol Children's Pain Reliever/fever Reducer Oral Suspension Liquid, Cherry Flavor 4 Oz (Pack of 2)

Current price: 18.76 USD


Order at Amazon


Height: 20 Inches

Length: 20 Inches

Width: 50 Inches

Weight: 136 ounces

  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • Natural Grape flavor; 4 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for your children ages 2 11
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ; 2 pack
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Pain Reliever-Fever Reducer
  • Ibuprofen Free
  • Aspirin Free
  • Alcohol Free

More Info

Meet&sunshine 10 cm Variable Sinking Fishing Lures, Fishing Lure Good Fishing Tackle (E)

Search only Meet&sunshine brand name

Meet&sunshine 10 cm Variable Sinking Fishing Lures, Fishing Lure Good Fishing Tackle (E)

Current price: 1.1 USD


Order at Amazon


  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • Natural Grape flavor; 4 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for your children ages 2 11
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ; 2 pack
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Pain Reliever-Fever Reducer
  • Ibuprofen Free
  • Aspirin Free
  • Alcohol Free
  • Easy to use due to proper combination of wobbling and rolling. It is also easy to the freshman
  • Bright colors with salt smell to attract big fish
  • Smooth and rapid diving action
  • They create life-like swimming actions in water
  • 100% brand new and high quality

More Info

Little Remedies Infant Fever & Pain Reliever | Natural Berry Flavor | 2 FL OZ and Little Remedies Children's Fever & Pain Reliever with Acetaminophen | Grape | 4 FL OZ

Search only Little Remedies brand name

Little Remedies Infant Fever & Pain Reliever | Natural Berry Flavor | 2 FL OZ and Little Remedies Children's Fever & Pain Reliever with Acetaminophen | Grape | 4 FL OZ

Current price: 13.36 USD


Order at Amazon


  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • Natural Grape flavor; 4 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for your children ages 2 11
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ; 2 pack
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Pain Reliever-Fever Reducer
  • Ibuprofen Free
  • Aspirin Free
  • Alcohol Free
  • Easy to use due to proper combination of wobbling and rolling. It is also easy to the freshman
  • Bright colors with salt smell to attract big fish
  • Smooth and rapid diving action
  • They create life-like swimming actions in water
  • 100% brand new and high quality
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for your children ages 2 11
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache

More Info

Tylenol Children's Pain Reliever/fever Reducer Cherry Flavor 4 Oz (Pack of 2)

Search only Tylenol brand name

Tylenol Children's Pain Reliever/fever Reducer Cherry Flavor 4 Oz (Pack of 2)

Current price: 19.99 USD


Order at Amazon


  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • Natural Grape flavor; 4 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for your children ages 2 11
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ; 2 pack
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Pain Reliever-Fever Reducer
  • Ibuprofen Free
  • Aspirin Free
  • Alcohol Free
  • Easy to use due to proper combination of wobbling and rolling. It is also easy to the freshman
  • Bright colors with salt smell to attract big fish
  • Smooth and rapid diving action
  • They create life-like swimming actions in water
  • 100% brand new and high quality
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for your children ages 2 11
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Temporarily relieves minor aches and pains due to: the common cold; flu; headache; sore throat; toothache. Temporarily reduces fever.

More Info

GoodSense Infant's Pain Reliever & Fever Reducer Acetaminophen Suspension Liquid, Cherry flavor, Temporarily Reduces Fever and Provides Relief of Aches and Pains

Search only Good Sense brand name

GoodSense Infant's Pain Reliever & Fever Reducer Acetaminophen Suspension Liquid, Cherry flavor, Temporarily Reduces Fever and Provides Relief of Aches and Pains

Current price: 9.99 USD


Order at Amazon


Height: 4.0625 Inches

Length: 2.3125 Inches

Width: 1.375 Inches

  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • Natural Grape flavor; 4 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for your children ages 2 11
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ; 2 pack
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Pain Reliever-Fever Reducer
  • Ibuprofen Free
  • Aspirin Free
  • Alcohol Free
  • Easy to use due to proper combination of wobbling and rolling. It is also easy to the freshman
  • Bright colors with salt smell to attract big fish
  • Smooth and rapid diving action
  • They create life-like swimming actions in water
  • 100% brand new and high quality
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for your children ages 2 11
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Temporarily relieves minor aches and pains due to: the common cold; flu; headache; sore throat; toothache. Temporarily reduces fever.
  • FEVER TREATMENT: Treatment depends on the cause of your fever. Your health care provider may recommend using over-the-counter medicines such as acetaminophen to lower a very high fever.
  • ABOUT FEVER: A fever is a body temperature that is higher than normal.
  • USE: Infants' Pain & Fever temporarily reduces fever, relieves minor aches and pains due to the common cold, flu, headache, sore throat, toothache.
  • MADE FOR INFANTS: This product is a cherry flavored oral suspension liquid for fast, effective pain relief and fever reducer for children ages 2 to 3 years.
  • ACTIVE INGREDIENT: The active ingredient in Infants' Pain & Fever is acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Infants' Tylenol Oral Suspension.

More Info

Tylenol Chld Cherry Liq Size 4z Tylenol Children's Cherry Blast Oral Suspension

Search only Tylenol brand name

Tylenol Chld Cherry Liq Size 4z Tylenol Children's Cherry Blast Oral Suspension

Current price: 17.99 USD


Order at Amazon


Height: 10 Inches

Length: 6 Inches

Width: 6 Inches

Weight: 136 ounces

  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • Natural Grape flavor; 4 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for your children ages 2 11
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ; 2 pack
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Pain Reliever-Fever Reducer
  • Ibuprofen Free
  • Aspirin Free
  • Alcohol Free
  • Easy to use due to proper combination of wobbling and rolling. It is also easy to the freshman
  • Bright colors with salt smell to attract big fish
  • Smooth and rapid diving action
  • They create life-like swimming actions in water
  • 100% brand new and high quality
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for your children ages 2 11
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Temporarily relieves minor aches and pains due to: the common cold; flu; headache; sore throat; toothache. Temporarily reduces fever.
  • FEVER TREATMENT: Treatment depends on the cause of your fever. Your health care provider may recommend using over-the-counter medicines such as acetaminophen to lower a very high fever.
  • ABOUT FEVER: A fever is a body temperature that is higher than normal.
  • USE: Infants' Pain & Fever temporarily reduces fever, relieves minor aches and pains due to the common cold, flu, headache, sore throat, toothache.
  • MADE FOR INFANTS: This product is a cherry flavored oral suspension liquid for fast, effective pain relief and fever reducer for children ages 2 to 3 years.
  • ACTIVE INGREDIENT: The active ingredient in Infants' Pain & Fever is acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Infants' Tylenol Oral Suspension.
  • exp 12/2013
  • You get 6 4oz bottles
  • Cherry Blast flavor

More Info

1    2    3    4    5    6    7    8    9    10